# SDR HALA0700104

- Difficulty date: March 14, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 19,381 hours, 3,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH, LIGHTING AT 1L DOOR CROSS AISLE INOPERATIVE.  REPLACED CROSS PATH LIGHTING IN F/C CABIN BETWEEN, 1L AND 1R DOOR.  OPS CHECK NORMAL, OK FOR SERVICE.
